# SDR ASAA2018102926633

- Difficulty date: October 26, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 46,357 hours, 13,810 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG81911
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS AISLE LIGHTING AT 11C CAME OFF FLOOR. GROUNDED - YES. REATTACHED PHOTOLUMINESCENT STRIP PER AMM 33-51-15.
